# SDR DALA2024060405757

- Difficulty date: May 31, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0370267) BENT AND CRACKS ON FORWARD ENTRY DOOR (L1) EXTERNAL SKIN AT LOWER HINGE CUT OUT. FORWARD ENTRY DOOR (L1) WAS REPAIRED PER B737-800 SRM 52-10-01-2R REPAIR 5.
